# SDR CHQA200900107

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 19,232 hours, 14,048 cycles
- Engine: Allsn AE3007A
- Engine time: 18,440 hours, 14,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE ROW NR 16 FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  UPON FURTHER INSPECTION, IT WAS FOUND THAT THE WIRING FOR THE STRIP HAD BROKEN WIRES.  THE LIGHT STRIP WAS THEN PLACED ON DEFERRAL.  CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.  MAINTENANCE REPLACED THE ROW 16 EMERGENCY LIGHT FLOOR PROXIMITY STRIP PER EMB 140 AMM 30-50-12.
